# SDR 2009F00071

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000210
- Aircraft time: 3,998 hours, 2,348 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451044UG00
- Part serial: 299946504
- Condition: Shorted
- Location: Zone 900
- Part time: 3,362 hours, 1,986 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O, H

## Discrepancy

SMOKE IN FWD CABIN ON TAXI IN FROM FLT 1846. EMERGENCY EVACUATION WAS PERFORMED THROUGH THE L1 AND L2 DOORS WITH NO INJURIES. THE CAUSE OF THE SMOKE WAS FROM A DEFECTIVE COFFEEMAKER LOCATED IN THE FWD GALLEY. COFFEEMAKER WAS REPLACED WITH NO FURTHER ISSUES.
